MAUDE Adverse Event Report: CP MEDICAL PGA; POLYGLYCOLIC ACID (PGA), ABSORBABLE SURGICAL SUTURE

CP MEDICAL PGA; POLYGLYCOLIC ACID (PGA), ABSORBABLE SURGICAL SUTURE
Model Number 423AC-HSM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Preliminary report.Pending patient information.
 
Event or Problem Description
It was reported that pga suture breaking for closure of arms and legs, needle bending and difficulty with dispensing from racetrack requiring "extended pressure".(lot# 180413-53) these failures occurred with several patients requiring extra sutures or a new suture for closure.The number of patients involved is approximately 10 but the exact number is unknown.These patients did not experience any adverse effects.It is unknown if there was a delay in surgery greater than 30 minutes.

Brand Name
PGA
Common Device Name
POLYGLYCOLIC ACID (PGA), ABSORBABLE SURGICAL SUTURE
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr
ste 150
norcross GA 30093
MDR Report Key8593266
Report Number3012164473-2019-00014
Device Sequence Number2293882
Product Code GAM
UDI-Device Identifier00304040081358
UDI-Public00304040081358
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K002190
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number423AC-HSM
Device Catalogue Number423AC-HSM
Device Lot Number180413-53
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1